# SDR 95ZZZW767

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nr 3 Bearing
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 31,626 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL IN LAX, POST FLIGHT INSPECTION REVEALED OIL IN TAILPIPE ON NR 3 ENGINE.  AFTER TROUBLESHOOTING, FOUND OIL LEAKING NR 3 BEARING HOUSING.  AIRCRAFT THREE ENGINE FERRY TO SAT FOR ENGINE CHANGE.  (W)
